Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 33, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Feb 29, 2012, 5:46 AM CST for Caldwell County, Crittenden County, Livingston County, Kentucky; Massac County, Pope County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 29, 2012, 5:46 AM CST (11:46 UTC)
- Expired
- Feb 29, 2012, 6:15 AM CST
- In force
- 29 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Massac County, IL, Pope County, IL, Caldwell County, KY, Crittenden County, KY, Livingston County, KY
The radar
The Paducah radar (KPAH), 47 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 29, 1:14 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
548
WUUS53 KPAH 291146
SVRPAH
ILC127-151-KYC033-055-139-291215-
/O.NEW.KPAH.SV.W.0033.120229T1146Z-120229T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
546 AM CST WED FEB 29 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MASSAC COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
NORTHWESTERN CALDWELL COUNTY IN WESTERN KENTUCKY...
CRITTENDEN COUNTY IN WESTERN KENTUCKY...
NORTHERN LIVINGSTON COUNTY IN WESTERN KENTUCKY...
* UNTIL 615 AM CST.
* AT 542 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
MILES SOUTHWEST OF BURNA...OR 12 MILES NORTHEAST OF PADUCAH...AND
MOVING EAST AT 60 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
MARION...BURNA...JOY...SALEM...FARMERSVILLE...CRESWELL...DYCUSBURG
AND FREDONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.
LAT...LON 3712 8863 3713 8864 3736 8854 3747 8796
3719 8785 3717 8804 3718 8809 3716 8811
TIME...MOT...LOC 1146Z 256DEG 54KT 3721 8841
WIND...HAIL 70MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 4:12 AM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Feb 29, 4:12 AM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 412 AM CST WED FEB 29 2012 .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 355 AM CST WED FEB 29 2012 DELAYED DISCUSSION DUE TO ONGOING SEVERE WEATHER. CURRENT LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS CONTINUE TO MOVE INTO INCREASING INSTABILITY AND SHEAR AT 4 AM CST. MAINTENANCE OF THE TORNADIC CIRCULATIONS WILL LIKELY PERSIST AS ISOLATED SUPERCELLS TAP INTO INCREASING BULK SHEAR ABOVE 60 KTS...HELICITIES ABOVE 500 M2/S2...AND MOIST UNSTABLE CAPES EXCEEDING 1000 J/KG THROUGH 6 AM CST. PLEASE REFER TO THE LATEST STORM PREDICTION CENTER OUTLOOKS AND DISCUSSIONS FOR MORE SPECIFIC DETAILS. ANOTHER ZONE OF MOISTURE CONVERGENCE AND THETAE ADVECTION IS APPEARING TO INCREASE OVER SOUTHEAST ILLINOIS AND THE PENNYRILE REGION OF WEST KENTUCKY AS OF 10Z. THIS MAY AID IN THE MAINTENANCE OF THE SOUTHWEST ILLINOIS SUPERCELL/TORNADO THROUGH AT LEAST 12Z. SOME REGENERATION AND INITIATION OF NEW CONVECTION MAY OCCUR IN WESTERN KENTUCKY BETWEEN 5 AM AND 7 AM CST. DEPENDING ON THE TIMING OF THE FRONTAL PASSAGE...ADDITIONAL CONVECTION MAY DEVELOP DURING THE LATE MORNING AND EARLY AFTERNOON OVER THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY...PER THE 3KM HRRR 1 KM REFLECTIVITY FORECASTS THROUGH NOON. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL WORK NORTHWARD FROM THE LOWER MISSISSIPPI VALLEY LATE THURSDAY NIGHT...WITH THE BEST INSTABILITY...SHEAR...AND MOISTURE EXPECTED DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. THE 00Z-06Z DETERMINISTIC GFS GUIDANCE STILL APPEARS TO HAVE A CONSISTENT HANDLE ON THE TIMING AND PLACEMENT OF THIS CONVECTION AND WAS GENERALLY FOLLOWED WITH THE SHORT TERM UPDATES. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 355 AM CST WED FEB 29 2012 FORECAST CONFIDENCE IN THE EXTENDED PERIODS IS QUITE HIGH. THE ONLY POPS ARE ON SUNDAY WHEN THE GFS AND ECMWF SWEEP A FULL LATITUDE TROUGH THROUGH THE REGION. THEY GENERATE A SATURATED LAYER WITH STEEP LAPSE RATES GENERALLY AT AND ABOVE 700MB...WHICH IS IN THE -15 TO -25 DEGREE RANGE. CERTAINLY CANNOT RULE OUT ISOLATED SHOWERS AND THUNDERSTORMS AT SOME POINT SUNDAY EAST OF THE MISSISSIPPI RIVER. THERE IS A LOT OF DRY AIR AND STEEP LAPSE RATES BELOW 700MB...SO THERE IS THE POTENTIAL FOR DRY THUNDERSTORMS AND STRONG MIXING. SOME RECENT MODEL RUNS BRING THE VERY ELEVATED CONVECTION INTO THE AREA SATURDAY NIGHT...WHEN TEMPERATURES ARE EXPECTED TO BE JUST BELOW FREEZING...WHICH COULD ALLOW SNOW TO REACH THE GROUND. FOR NOW HAVE A SLIGHT CHANCE OF RAIN SHOWERS ONLY ON SUNDAY. GUSTY WEST NORTHWEST WINDS WILL IMPACT MUCH OF THE AREA...REGARDLESS OF PRECIPITATION. LATER SHIFTS WILL HAVE TO CLOSELY MONITOR THE ODD POTENTIALS WITH THIS SYSTEM. OTHERWISE SURFACE HIGH PRESSURE WILL DOMINATE THE REGION OVER THE WEEKEND AND INTO MONDAY. TEMPERATURES WILL BE CLOSE TO NORMAL LEVELS FOR A CHANGE. SOUTHERLY RETURN FLOW WILL COMMENCE LATE MONDAY...AND VERY GUSTY SOUTH WINDS ARE EXPECTED TUESDAY...AS TEMPERATURES WARM WELL BACK INTO THE 60S. THE LATEST GFS AND ECMWF HOLD OFF OUR NEXT CHANCE OF CONVECTION TIL AT LAST WEDNESDAY...WHEN ANOTHER FRONT WILL MOVE INTO THE REGION. && .AVIATION...(FOR THE 09Z TAFS THROUGH 09Z EARLY THURSDAY MORNING) ISSUED AT 355 AM CST WED FEB 29 2012 MAIN CONCERN REMAINS STRONG THUNDERSTORM POTENTIAL IN THE FIRST FEW HOURS OF THE 12Z TAF PERIOD...AS A COLD FRONT MOVES THROUGH THE REGION. MVFR CEILINGS WILL PREVAIL ACROSS THE AREA AS THE STORMS APPROACH. THEN...PERIODS OF IFR CEILINGS AND LOCALLY STRONG WIND GUSTS CAN BE EXPECTED WITH THE THUNDERSTORMS. ANY LINGERING THUNDERSTORM ACTIVITY WILL SHIFT EAST OF THE TERMINALS BY LATE WEDNESDAY MORNING AS SKIES CLEAR. WINDY CONDITIONS WILL PREVAIL THROUGH THE DAY...WITH SUSTAINED SOUTHWEST WINDS AROUND 20 KNOTS AND OCCASIONAL GUSTS OF 30 TO 35 KNOTS. THE FUSTINESS SHOULD COME TO AN END WITH SUNSET...AND WEST TO WEST NORTHWEST WINDS WILL GRADUALLY WEAKEN THROUGH THE NIGHT. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...SMITH LONG TERM....DRS AVIATION...DRS/SMITH
Hazardous weather outlook, Feb 29, 3:47 AM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 347 AM CST WED FEB 29 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 347 AM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA...WITH A FORWARD MOVEMENT AROUND 50 MPH. THE PRIMARY HAZARDS WITH THESE STORMS WILL BE TORNADOES...DAMAGING WINDS AND HAIL. A SECONDARY CONCERN WILL BE LOCALLY HEAVY RAIN ASSOCIATED WITH THE LINE OF STORMS. THE CURRENT LINE OF STORMS SHOULD EXIT THE QUAD STATE REGION LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH SUNSET FRIDAY. THE MAIN HAZARDS WILL BE DAMAGING WIND AND HAIL...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED TORNADO DEVELOPMENT CANNOT BE RULED OUT IN THE VICINITY OF THE FRONTAL BOUNDARY DURING THE AFTERNOON. THE AREA OF GREATEST CONCERN WILL BE WESTERN KENTUCKY...SOUTHWEST INDIANA...SOUTHEAST ILLINOIS AND SOUTHEAST MISSOURI NEAR THE BOOTHEEL REGION. .SPOTTER INFORMATION STATEMENT... IF NOT ALREADY ACTIVATED BY EMERGENCY MANAGEMENT...SPOTTER ACTIVATION IS STILL REQUESTED FOR PARTS OF WEST KENTUCKY THIS MORNING. IF YOU CAN SAFELY DO SO...AND CONFIRMED REPORTS OF FUNNEL CLOUDS AND TORNADOES...AS WELL AS DAMAGING WINDS IS ENCOURAGED. PLEASE REPORT ANY HAIL SIZE IN COMPARISON TO THE TO THE SIZE OF A COIN OR THE ACTUAL DIAMETER IN INCHES. SPOTTER ACTIVATION MAY BE ALSO NEEDED DURING THE LATE MORNING AND AFTERNOON HOURS ON FRIDAY. SMITH
In the hours before
Local storm report, Feb 29, 5:35 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
535 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TORNADO METROPOLIS 37.15N 88.71W
02/29/2012 MASSAC IL EMERGENCY MNGR
OFFICE OF EM REPORTING TORNADO NEAR METROPOLIS ILLINOIS.
SEEING POWER FLASHES FROM TRANSFORMERS ALSO.
&&
SMITTYLocal storm report, Feb 29, 5:37 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
537 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM TORNADO HARRISBURG 37.74N 88.55W
02/29/2012 SALINE IL EMERGENCY MNGR
SOUTHEAST PORTION OF TOWN EXPERIENCED MAJOR DAMAGE.
POSSIBLE ONE DEATH BUT NO COMFIRMED. SEARCH AND RESCUE IN
PROCESS AT THIS TIME.
&&
SMITTYLocal storm report, Feb 29, 5:39 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
539 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG BROWNWOOD 37.08N 89.95W
02/29/2012 STODDARD MO EMERGENCY MNGR
EM REPORTS PATH OF DAMAGE BETWEEN OTTAWILD AND
BROWNWOOD.LATE REPORT.
&&
SMITTYLocal storm report, Feb 29, 5:40 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
540 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG WEST PADUCAH 37.08N 88.74W
02/29/2012 MCCRACKEN KY TRAINED SPOTTER
MOBILE HOME DESTORYED ALONG OGDEN LANDING ROAD. LATE
REPORT.
&&
SMITTYLocal storm report, Feb 29, 5:42 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
542 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG RAGLAND 37.16N 88.89W
02/29/2012 MCCRACKEN KY TRAINED SPOTTER
MOBILE HOME DESTORYED ALONG OGDEN LANDING ROAD. LATE
REPORT.
&&
SMITTYLocal storm report, Feb 29, 5:43 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
543 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG OSCAR 37.14N 89.03W
02/29/2012 BALLARD KY EMERGENCY MNGR
A FEW BARNS AND A MACHINE SHED BLOWN DOWN. PORCH BLOWN
OFF OF HOME.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 4:46 AM CST | Tornado Warning | PAH | Ballard | 29 min |
| Feb 29, 5:04 AM CST | Tornado Warning | PAH | Henderson, Union | 26 min |
| Feb 29, 5:14 AM CST | Tornado Warning | PAH | Ballard, McCracken | 31 min |
| Feb 29, 5:16 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 29 min |
| Feb 29, 5:23 AM CST | Tornado Warning | PAH | Fulton | 37 min |
| Feb 29, 5:31 AM CST | Tornado Warning | PAH | Henderson, Union | 29 min |
| Feb 29, 5:50 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Livingston, McCracken | 16 min |
| Feb 29, 5:54 AM CST | Tornado Warning | PAH | Carlisle, Hickman | 15 min |
| Feb 29, 5:56 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 34 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Livingston | 31 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Henderson | 31 min |
| Feb 29, 6:17 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 28 min |
| Feb 29, 6:22 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 38 min |
| Feb 29, 6:28 AM CST | Tornado Warning | PAH | Daviess | 17 min |
| Feb 29, 6:34 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 26 min |
| Feb 29, 6:58 AM CST | Tornado Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 7:01 AM CST | Severe Thunderstorm Warning | PAH | Graves, Livingston, Lyon, McCracken, Marshall | 44 min |
| Feb 29, 7:06 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 24 min |
| Feb 29, 7:20 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 25 min |
| Feb 29, 7:29 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 31 min |
| Feb 29, 7:35 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Graves, Lyon, Marshall, Trigg | 25 min |
| Feb 29, 7:58 AM CST | Severe Thunderstorm Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 8:02 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Trigg | 28 min |
| Feb 29, 8:19 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 26 min |
| Feb 29, 8:44 AM CST | Tornado Warning | PAH | Christian, Todd | 46 min |
| Feb 29, 8:50 AM CST | Tornado Warning | PAH | Muhlenberg | 25 min |
| Feb 29, 8:59 AM CST | Tornado Warning | PAH | Calloway, Marshall, Trigg | 31 min |
| Feb 29, 9:19 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 26 min |
| Feb 29, 9:24 AM CST | Areal Flood Advisory | PAH | Calloway | 6 hr |
| Feb 29, 9:27 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 33 min |
| Feb 29, 9:50 AM CST | Tornado Warning | PAH | Christian, Todd | 25 min |
| Feb 29, 9:54 AM CST | Flash Flood Warning | PAH | Calloway, Marshall, Trigg | 6 hr |
| Feb 29, 9:58 AM CST | Severe Thunderstorm Warning | PAH | Christian, Trigg | 32 min |
| Feb 29, 10:14 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 11 min |
| Feb 29, 10:19 AM CST | Flash Flood Warning | PAH | Christian, Todd | 6 hr |
| Feb 29, 10:21 AM CST | Severe Thunderstorm Warning | PAH | Calloway, Marshall, Trigg | 24 min |
| Feb 29, 10:31 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 29 min |
| Feb 29, 11:17 AM CST | Severe Thunderstorm Warning | PAH | Muhlenberg | 28 min |
| Feb 29, 11:28 AM CST | Severe Thunderstorm Warning | PAH | Todd | 20 min |
| Feb 28, 10:36 PM CST | Severe Thunderstorm Warning | PAH | Gallatin, White | 24 min |
| Feb 29, 3:43 AM CST | Tornado Warning | PAH | Union | 32 min |
| Feb 29, 4:08 AM CST | Tornado Warning | PAH | Jackson, Johnson, Union, Williamson | 22 min |
| Feb 29, 4:25 AM CST | Tornado Warning | PAH | Jackson, Johnson, Saline, Union, Williamson | 35 min |
| Feb 29, 4:43 AM CST | Tornado Warning | PAH | Gallatin, Saline, Williamson | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.